Alert archive / Alabama / Tornado Warnings in 2013

Tornado Warning 3, NWS Birmingham, AL

January 30, 2013Tuscaloosa County, Walker County, Alabama

NWS Birmingham, AL issued this tornado warning at Jan 30, 2013, 5:49 AM CST for Tuscaloosa County, Walker County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2013, 5:49 AM CST (11:49 UTC)
Expired
Jan 30, 2013, 6:30 AM CST
In force
41 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Tuscaloosa County, AL, Walker County, AL

The radar

The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 1:46 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WFUS54 KBMX 301149
TORBMX
ALC125-127-301230-
/O.NEW.KBMX.TO.W.0003.130130T1149Z-130130T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
549 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
  EASTERN WALKER COUNTY IN ALABAMA...

* UNTIL 630 AM CST

* AT 548 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED 8 MILES SOUTHEAST OF BOLEY SPRINGS...OR 19 MILES
  SOUTHWEST OF CORDOVA...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CORDOVA...DORA...SUMITON...GORGAS...GORGAS STEAM PLANT...PARRISH...
  BURNWELL...BELOIT...LYNNS PARK AND ROCKY HOLLOW.

THIS INCLUDES...
US 78 EXIT NUMBERS 65 THROUGH 72...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3397 8712 3392 8708 3390 8708 3390 8701
      3386 8698 3387 8697 3380 8696 3379 8697
      3377 8703 3371 8704 3350 8741 3356 8749
      3360 8745 3361 8742 3362 8743
TIME...MOT...LOC 1149Z 222DEG 49KT 3357 8740

$$
 
17/KLAWS
3 follow-up statements
548 
WWUS54 KBMX 301200
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CST WED JAN 30 2013

ALC125-301210-
/O.CAN.KBMX.TO.W.0003.000000T0000Z-130130T1230Z/
TUSCALOOSA AL-
600 AM CST WED JAN 30 2013

...THE TORNADO WARNING FOR NORTH CENTRAL TUSCALOOSA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3392 8708 3390 8708 3390 8701 3386 8698
      3387 8697 3380 8696 3379 8697 3377 8703
      3371 8704 3359 8731 3364 8741 3397 8712
TIME...MOT...LOC 1200Z 222DEG 49KT 3368 8727

$$

ALC127-301230-
/O.CON.KBMX.TO.W.0003.000000T0000Z-130130T1230Z/
WALKER AL-
600 AM CST WED JAN 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN WALKER COUNTY
UNTIL 630 AM CST...

AT 556 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO.  THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF GORGAS...OR
11 MILES SOUTHWEST OF CORDOVA...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  CORDOVA...DORA...SUMITON...GORGAS...GORGAS STEAM PLANT...PARRISH...
  BURNWELL...BELOIT...LYNNS PARK AND ROCKY HOLLOW.

THIS INCLUDES...
US 78 EXIT NUMBERS 65 THROUGH 72...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3392 8708 3390 8708 3390 8701 3386 8698
      3387 8697 3380 8696 3379 8697 3377 8703
      3371 8704 3359 8731 3364 8741 3397 8712
TIME...MOT...LOC 1200Z 222DEG 49KT 3368 8727

$$

17/KLAWS
760 
WWUS54 KBMX 301207
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 AM CST WED JAN 30 2013

ALC127-301230-
/O.CON.KBMX.TO.W.0003.000000T0000Z-130130T1230Z/
WALKER AL-
607 AM CST WED JAN 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL WALKER COUNTY
UNTIL 630 AM CST...

AT 605 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO.  THIS TORNADO WAS LOCATED NEAR CORDOVA...MOVING NORTHEAST AT
60 MPH.

LOCATIONS IMPACTED INCLUDE...
  BELOIT...LYNNS PARK...ROCKY HOLLOW...SIPSEY...BOLDO...EMPIRE AND
  POWELLVILLE.

THIS INCLUDES...
US 78 EXIT NUMBERS 65 THROUGH 72...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3392 8708 3390 8708 3389 8701 3387 8699
      3386 8697 3380 8696 3379 8697 3379 8700
      3370 8721 3372 8727 3380 8725 3397 8712
TIME...MOT...LOC 1207Z 224DEG 51KT 3376 8719

$$

61
839 
WWUS54 KBMX 301217
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 AM CST WED JAN 30 2013

ALC127-301227-
/O.CAN.KBMX.TO.W.0003.000000T0000Z-130130T1230Z/
WALKER AL-
617 AM CST WED JAN 30 2013

...THE TORNADO WARNING FOR EAST CENTRAL WALKER COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3392 8708 3390 8708 3389 8701 3387 8699
      3386 8697 3380 8696 3379 8697 3379 8700
      3370 8721 3372 8727 3380 8725 3397 8712
TIME...MOT...LOC 1217Z 224DEG 51KT 3388 8706

$$

61

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 30, 2:47 AM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Jan 30, 2:47 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 AM CST WED JAN 30 2013

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

QLCS CONTINUES TO PUSH EASTWARD EARLY THIS MORNING...WITH THE
NORTHEASTERN EDGE OF THE LINE ENTERING INTO NORTHWESTERN ALABAMA.
LOOKING AT THE LATEST SURFACE OBS...LOWER 70S TEMPERATURES WILL
MOST CERTAINLY BE REALIZED AS THE QLCS ARRIVES INTO WESTERN
PORTIONS OF OUR CWA. DEWPOINTS ARE ON THE RISE AS WELL...WITH A
DEWPOINT OF 67 OBSERVED AT MERIDIAN AND 66 AT TUSCALOOSA. THE
HIGHER TEMPERATURES ARE CURRENTLY ALLOWING MORE INSTABILITY TO BE
REALIZED...AND THE CAP TO BECOME ERODED. LAPS SOUNDING FROM
TUSCALOOSA REVEALED OVER 800J/KG OF CAPE AND INCREASING LI'S. THIS
IS CERTAINLY A CAUSE FOR CONCERN OVER THE NEXT FEW HOURS...AND
FURTHER DEVELOPMENT ALONG THE SOUTHERN EDGE OF THE QLCS WILL BE
CLOSELY WATCHED FOR SUPERCELLULAR DEVELOPMENT AHEAD OF THE LINE.
THE SOUTHERN PORTION OF THE LINE JUST EAST OF JACKSON MISSISSIPPI
IS LOOKING MORE LIKE A LINE OF BROKEN SUPERCELLS AS OPPOSED TO A
SQUALL LINE. THE NORTHERN SECTION OF THE LINE WILL UNDOUBTEDLY CARRY
THE BEST DAMAGING WIND THREAT BASED ON THE LATEST RADAR TRENDS...AS
WELL AS THE THREAT FOR QLCS MESOVORTICES THAT ACCOMPANY DEVELOPING
REAR INFLOW JETS. WITH THE HIGHER TEMPERATURES AND INSTABILITIES
IN PLACE...CONCERN IS GROWING FOR TORNADIC POTENTIAL OVER THE NEXT
FEW HOURS ACROSS OUR WESTERN AND SOUTHWESTERN COUNTIES.

56/GDG

&&

.AVIATION...
06Z TAF DISCUSSION.

CIGS HAVE ALREADY LOWERED TO MVFR AT ALL TERMINALS AND STILL BELIEVE
THEY WILL CONTINUE TO FALL TO IFR OVER THE NEXT FEW HOURS. RADAR
STILL SHOWS SOME VERY LIGHT RAIN SHOWERS MOVING NORTHWARD ACROSS
PORTIONS OF THE CWA. WINDS HAVE BEEN SLOWLY INCREASING OVER THE LAST
FEW HOURS AND WILL CONTINUE TO INCREASE FURTHER THRU THE OVERNIGHT
PERIOD AS THE PRESSURE GRADIENT TIGHTENS. THE HIGHEST WINDS SHOULD
OCCUR JUST AHEAD AND ALONG THE SQUALL LINE...WITH SUSTAINED
SOUTHERLY WINDS OF 15-20 KTS AND GUSTS OF 30-35 KTS OR HIGHER
POSSIBLE.

AS FAR AS THE TIMING OF THE SQUALL LINE...HAVE PUSHED IT BACK BY A
COUPLE OF HOURS BASED ON CURRENT TRENDS IN MS. RIGHT NOW LOOK FOR
STRONG TO SEVERE STORMS TO MOVE INTO WESTERN AL BEFORE SUNRISE AND
PUSH EASTWARD BEFORE EXITING THE EAST AROUND SUNSET. IF ISO/SCT
STORMS DEVELOP AHEAD OF THE LINE THEN THE THREAT COULD BEGIN A
LITTLE EARLIER. BE AWARE THAT TIMING WILL MOST LIKELY HAVE TO BE
ADJUSTED AGAIN AS THE SYSTEM MOVES CLOSER.

DUE TO SO MANY FORECAST CHALLENGES WITHIN THE FIRST 12 HOURS OF THE
PERIOD...DID NOT SPEND MUCH TIME ON THE SECOND HALF OF THE PERIOD.
AS A HEADS UP...WINDS WILL SHIFT TO THE W/SW BEHIND THE LINE OF
STORMS BUT WILL REMAIN GUSTY.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  31  48  30  43 / 100  10   0  10   0
ANNISTON    68  32  50  33  45 / 100  20   0   0   0
BIRMINGHAM  69  32  51  34  46 / 100  10   0  10   0
TUSCALOOSA  70  31  53  34  49 / 100  10   0   0   0
CALERA      69  32  51  36  48 / 100  10   0   0   0
AUBURN      68  34  53  38  53 / 100  40   0   0   0
MONTGOMERY  70  34  55  35  55 / 100  20   0   0   0
TROY        69  35  55  31  56 / 100  40   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

56/19
Hazardous weather outlook, Jan 30, 2:14 AM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
214 AM CST WED JAN 30 2013

ALZ011>015-017>050-310815-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
214 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS AND ISOLATED TORNADOES ARE POSSIBLE THIS
MORNING AND LASTING THROUGH 10AM FOR AREAS ALONG AND WEST OF A
DEMOPOLIS...TO BIRMINGHAM...TO ONEONTA LINE. THERE COULD BE ISOLATED
THUNDERSTORMS FORMING AHEAD OF THE SQUALL LINE THAT COULD HAVE AN
INCREASED CHANCE OF PRODUCING TORNADOES.

THE SQUALL LINE WILL CONTINUE TO PUSH THROUGH CENTRAL ALABAMA
DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. ONCE AGAIN THE
MAIN CONCERN WILL BE DAMAGING STRAIGHT LINE WINDS...ALONG WITH AN
ISOLATED TORNADO THREAT RIGHT ALONG AND JUST AHEAD OF THE LINE.
LOOK FOR THE SEVERE WEATHER THREAT TO EXIT THE AREA BY NO LATER
THAN 6 PM THIS EVENING.

WINDY CONDITIONS WILL ALSO CONTINUE FOR ALL OF CENTRAL ALABAMA
THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF
UP TO 35 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN
AND NORTHEASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THROUGH THIS AFTERNOON.

In the hours before

Special weather statement, Jan 30, 3:54 AM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 AM CST WED JAN 30 2013

ALZ011-301100-
MARION AL-
354 AM CST WED JAN 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 500 AM CST...

AT 348 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
RUSSELLVILLE TO AMORY...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HAMILTON...
  WESTON...
  HACKLEBURG...
  BRINN...
  LAKE BUTTAHATCHEE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3431 8764 3411 8763 3396 8766 3399 8795
      3402 8795 3403 8799 3405 8799 3406 8821
      3432 8818 3433 8817
TIME...MOT...LOC 0954Z 254DEG 21KT 3460 8791 3398 8841

61
Local storm report, Jan 30, 4:56 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             HAMILTON                34.14N 87.98W
01/30/2013  E0.75 INCH       MARION             AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN HAMILTON.

&&

GGOGGINS
Local storm report, Jan 30, 5:43 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     TSTM WND DMG     2 NW FAYETTE            33.71N 87.86W
01/30/2013                   FAYETTE            AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON HWY 18 NORTHWEST OF FAYETTE

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:54 AM CSTSpecial Weather StatementBMXMarion66 min
Jan 30, 4:34 AM CSTSevere Thunderstorm WarningBMXLamar, Marion41 min
Jan 30, 5:05 AM CSTTornado WarningBMXChilton40 min
Jan 30, 5:23 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston52 min
Jan 30, 5:44 AM CSTTornado WarningBMXWinston31 min
Jan 30, 6:49 AM CSTSevere Thunderstorm WarningBMXTuscaloosa56 min
Jan 30, 7:28 AM CSTSevere Thunderstorm WarningBMXSumter47 min
Jan 30, 7:53 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Jan 30, 8:00 AM CSTSevere Thunderstorm WarningBMXHale, Marengo45 min
Jan 30, 8:15 AM CSTTornado WarningBMXCoosa, Talladega45 min
Jan 30, 8:19 AM CSTAreal Flood AdvisoryBMXHale116 min
Jan 30, 8:46 AM CSTSevere Thunderstorm WarningBMXTalladega29 min
Jan 30, 8:48 AM CSTAreal Flood AdvisoryBMXBibb, Hale, Jefferson, Shelby117 min
Jan 30, 9:02 AM CSTSevere Thunderstorm WarningBMXCalhoun28 min
Jan 30, 9:08 AM CSTTornado WarningBMXCalhoun52 min
Jan 30, 9:20 AM CSTTornado WarningBMXCleburne40 min
Jan 30, 9:43 AM CSTFlash Flood WarningBMXJefferson3 hr
Jan 30, 10:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore51 min
Jan 30, 10:12 AM CSTFlash Flood WarningBMXTalladega3 hr
Jan 30, 10:20 AM CSTFlash Flood WarningBMXCalhoun, St. Clair3 hr
Jan 30, 10:24 AM CSTSevere Thunderstorm WarningBMXElmore, Montgomery51 min
Jan 30, 10:31 AM CSTSevere Thunderstorm WarningBMXClay, Randolph44 min
Jan 30, 10:42 AM CSTFlash Flood WarningBMXClay, Cleburne3 hr
Jan 30, 10:53 AM CSTSevere Thunderstorm WarningBMXClay, Tallapoosa37 min
Jan 30, 10:57 AM CSTSevere Thunderstorm WarningBMXTallapoosa33 min
Jan 30, 11:08 AM CSTSevere Thunderstorm WarningBMXCleburne, Randolph37 min
Jan 30, 11:19 AM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa26 min
Jan 30, 11:26 AM CSTSevere Thunderstorm WarningBMXChambers, Randolph49 min
Jan 30, 12:10 PM CSTTornado WarningBMXBullock, Montgomery, Pike35 min
Jan 30, 12:26 PM CSTTornado WarningBMXBarbour, Bullock, Russell34 min
Jan 30, 12:28 PM CSTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Jan 30, 12:55 PM CSTAreal Flood WarningBMXTalladega3 hr
Jan 30, 2:03 PM CSTSevere Thunderstorm WarningBMXBarbour, Lee, Pike, Russell57 min

Nearby

Tornado Warnings in Alabama, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.